Number of the records: 1  

Orthocomplete Effect Algebras

  1. Title statementOrthocomplete Effect Algebras
    Main entry-name Jenča, Gejza, 1971- (Author) - FEI Katedra matematiky
    Another responsib. Pulmannová, Silvia, 1939- (Author)
    Translated titleOrtoúplné efektové algebry
    In Proceedings of the American Mathematical society. -- Vol. 131, č. 9 (2003), s. 2663-2671
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADC - Scientific titles in foreign carented magazines and noticed year-books
    References (1) - článok
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    200320030.389Q30.925Q2
    article

    article

Number of the records: 1